کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
844577 | 908600 | 2007 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Uniqueness and existence of positive solutions for degenerate logistic type elliptic equations on RNRN
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, we consider the existence and uniqueness of positive solutions for the degenerate logistic type equation−Δu=a(x)u−b(x)uq,x∈RN(N≥2). We show that under rather general conditions on a(x)a(x) and b(x)b(x), there exists a unique positive solution for large |x||x|. Our results are an improvement on the corresponding ones in [W. Dong, Y. Du, Unbounded principal eigenfunctions and the logistic equation on RNRN, Bull. Austral. Math. Soc. 67 (2003) 413–427] and [Y. Du, L. Ma, Logistic type equations on RNRN by a squeezing method involving boundary blow-up solutions, J. London Math. Soc. 64 (2) (2001) 107–124].
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 67, Issue 4, 15 August 2007, Pages 1226–1235
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 67, Issue 4, 15 August 2007, Pages 1226–1235
نویسندگان
Wei Dong, Lishan Liu,